Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC, INC. SION BLUE; GUIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC, INC. SION BLUE; GUIDEWIRE
Model Number
AHW14R104S
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was no harm to the patient.Asahi sion blue guidewire sheared off during the coronary case.The sheared portion of the wire was removed from the coronary artery.
New Search
Submit an Adverse Event Report
Brand Name
SION BLUE
Common Device Name
GUIDEWIRE
Manufacturer
(Section D)
ASAHI INTECC, INC.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
24088691
Report Number
3004718255-2026-00001
Device Sequence Number
12219351
Product Code
DQX
UDI-Device Identifier
14547327133019
UDI-Public
(01)14547327133019(17)280430(10)250510A08F
Combination Product (Y/N)
N
Initial Reporter State
RI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
01/15/2026
Report Date
(Section F)
01/15/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
AHW14R104S
Device Lot Number
250510A08F
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
12/30/2025
Event Location
Hospital
Date Report to Manufacturer
01/15/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
68 YR
Patient Sex
Female
Date Report Sent to FDA
01/15/2026